Alert archive / Maryland / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

September 3, 2012Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 3, 2012, 11:27 AM EDT for Talbot County, Maryland. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2012, 11:27 AM EDT (15:27 UTC)
Expired
Sep 3, 2012, 12:30 PM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The radar

The Dover AFB radar (KDOX), 72 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 3.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
383 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WWUS81 KPHI 031527
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 AM EDT MON SEP 3 2012

MDZ015-019-031630-
QUEEN ANNE'S MD-TALBOT MD-
1127 AM EDT MON SEP 3 2012

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT QUEEN ANNE'S AND 
TALBOT COUNTIES...

AT 1123 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 36 MILES SOUTHEAST OF BALTIMORE...MOVING NORTH AT
15 MPH. THE THUNDERSTORM WILL BE NEAR ROMANCOKE AROUND 1145 AM...
STEVENSVILLE SOUTH...CHESTER AROUND NOON...STEVENSVILLE AND
QUEENSTOWN AROUND 1215 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY GUSTY WINDS WILL 
ALSO OCCUR WITH THIS STORM.

LAT...LON 3882 7632 3884 7638 3904 7633 3899 7627
      3898 7620 3907 7618 3906 7608 3883 7619
      3893 7623 3894 7624 3890 7625 3892 7628
      3889 7627 3890 7632 3884 7635 3883 7630
      3887 7625 3881 7621 3873 7625 3875 7639

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 3, 9:49 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Sep 3, 9:49 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 AM EDT MON SEP 3 2012

.SYNOPSIS...
A STATIONARY FRONT REMAINS DRAPED TODAY FROM THE LOWER DELMARVA TO
THE UPPER OHIO VALLEY. LOW PRESSURE TO OUR WEST WILL GRADUALLY
TRACK TO THE NORTHEAST THROUGH WEDNESDAY, PULLING THE STATIONARY
FRONT NORTHWARD AS A WARM FRONT TONIGHT AND TUESDAY. AS THE LOW
REACHES THE VICINITY OF MAINE AND THE CANADIAN MARITIMES WEDNESDAY
NIGHT, IT IS EXPECTED TO PULL A TRAILING FRONTAL BOUNDARY THROUGH
OUR REGION. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE
EARLY FRIDAY, FOLLOWED BY A WEAK AREA OF HIGH PRESSURE. ANOTHER
COLD FRONT MAY APPROACH FROM THE WEST SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE CENTERED ACROSS EASTERN NEW ENGLAND IS WEDGED AT THE
SURFACE SOUTHWESTWARD INTO THE NORTHERN MID ATLANTIC STATES.
MEANWHILE, A STATIONARY FRONT IS DRAPED FROM THE LOWER DELMARVA
WESTWARD TO THE NORTHERN OHIO VALLEY WITH THE REMNANT LOW OF
ISSAC NEAR WESTERN KENTUCKY. THE 12Z STERLING, VA RAOB INDICATED A
MOIST ENVIRONMENT WITH A WEALTH OF MOISTURE FROM THE SURFACE UP TO
NEAR 600 MB. IN ADDITION, A PW VALUE OF 2.04 INCHES WAS INDICATED.
THERE APPEARS TO BE A FOCUSED AREA OF LOW-LEVEL CONVERGENCE ALONG
WITH MOISTURE CONVERGENCE IN THE LOWER DELAWARE VALLEY. THIS HAS
BEEN THE PRIMARY ZONE OF MORE NUMEROUS SHOWERS SO FAR. THIS AREA
OF HEAVY SHOWERS MAY TEND TO WEAKEN WITH A NORTHERN EXTEND DUE TO
THE LOSS OF A FOCUS AND MORE OF AN INFLUENCE OF HIGH PRESSURE. AN
UPSLOPE FLOW COMPONENT IS ALSO PROBABLY ENHANCING THIS TO SOME
EXTENT. GIVEN THE RATHER HIGH MOISTURE CONTENT IN THE AIR ALONG
WITH A SLOW STORM MOTION, DOWNPOURS WILL OCCUR WITH LOCALIZED
FLOODING. THE LIKELY POPS WILL CONTINUE FOR A TIME THIS MORNING
BEFORE SHIFTING SOUTHWESTWARD WITH THE IDEA OF RENEWED DEVELOPMENT
OCCURRING. FARTHER NORTHEAST, SHOWERS SHOULD TEND TO BE MORE
SPOTTY THEREFORE MAINTAINED SOME LOWER POPS. WHILE THERE IS SOME
INSTABILITY, CONVECTION IN GENERAL MAY NOT BE TALL ENOUGH TO
RESULT IN CHARGE SEPARATION, THEREFORE CARRIED SLIGHT CHC/ISOLATED
THUNDER THIS AFTERNOON MAINLY ACROSS THE SOUTHERN AREAS.

GIVEN THE RATHER MOIST AIRMASS, PLENTY OF CLOUDS ARE EXPECTED TO
PREVAIL THROUGH THE DAY. SOME CLEARING HAS OCCURRED ACROSS
SOUTHERN DELAWARE BUT ANY HEATING SHOULD ALLOW FOR MORE CLOUDS TO
FILL IN. THE HOURLY GRIDS WERE ADJUSTED USING THE 13Z OBSERVATIONS
ALONG WITH SOME INCORPORATION OF THE LAMP/LAV GUIDANCE. NO MAJOR
CHANGES WERE MADE TO THE HIGH TEMPERATURES ATTM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE PATTERN WILL CONTINUE FOR TONIGHT WITH YET MORE MOISTURE
ASSOCD WITH THE UPPER TROF SPREADING NEWD ACROSS THE AREA. HAVE
FCST SLGTLY HIGHER POPS FOR NJ/PA VS DELMARVA FOR TONIGHT...BUT
CONFIDENCE IS NOT TOO HIGH FOR THAT DISTINCTION. WITH PLENTY OF
MOISTURE AVAILABLE...ANY SHOWERS/T-STMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAIN AND POSSIBLY LOCALIZED FLOODING.
ALSO...WITH CLOUDY SKIES AND SELY WINDS DURG THE NIGHT MIN TEMPS
EARLY TUE MORN SHOULD BE SIMILAR TO THIS MORN.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
TUESDAY, TUESDAY NIGHT AND WEDNESDAY REMAIN A PERIOD OF CONCERN
FOR OUR REGION WITH THE THREAT OF EXCESSIVE RAINFALL. AT THIS
TIME, WE HAVE LOW CONFIDENCE IN FORECASTING THE EXTENT, TIMING AND
LOCATION OF THE HEAVIEST RAINFALL. HOWEVER, IT SEEMS FAIRLY LIKELY
THAT SOMEWHERE IN OUR AREA OF RESPONSIBILITY THERE WILL BE
FLOODING. FOR NOW, WE WILL CONTINUE TO HIGHLIGHT THE THREAT IN OUR
HAZARDOUS WEATHER OUTLOOK. A FLOOD WATCH MAY EVENTUALLY BE ISSUED.

THERE WILL BE DEEP AND ABUNDANT MOISTURE OVER OUR REGION FOR
TUESDAY AND WEDNESDAY. PRECIPITABLE WATER VALUES SHOULD BE NEAR OR
IN EXCESS OF TWO INCHES FOR MUCH OF THE TIME.

WEAK SURFACE LOW PRESSURE, ASSOCIATED WITH THE REMNANTS OF
TROPICAL SYSTEM ISAAC SHOULD MOVE FROM THE OHIO RIVER VALLEY ON
TUESDAY TO NEW ENGLAND ON WEDNESDAY. MEANWHILE, IMPULSES IN THE
MID LEVEL FLOW SHOULD HELP TRIGGER THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS. WITH ABUNDANT MOISTURE, THEY WILL LIKELY PRODUCE
HEAVY RAIN IN SPOTS. ON TUESDAY, THERE IS FORECAST TO BE VERY
LITTLE ATMOSPHERIC FLOW OVER OUR REGION, SO ANY SHOWERS AND
THUNDERSTORMS WILL BE VERY SLOW MOVING. THE ATMOSPHERIC FLOW MAY
INCREASE A BIT DURING TUESDAY NIGHT AND WEDNESDAY.

WE ARE ANTICIPATING THAT PARTS OF OUR REGION WILL RECEIVE FROM
TWO TO FOUR INCHES OF RAIN FROM TUESDAY INTO WEDNESDAY WITH
LOCALLY HIGHER AMOUNTS.

THE SURFACE LOW IS EXPECTED TO REACH THE COAST OF MAINE AND
CANADA'S MARITIME PROVINCES ON WEDNESDAY NIGHT. IT SHOULD PULL A
TRAILING FRONTAL BOUNDARY THROUGH OUR REGION AT THAT TIME. AS THE
MID LEVEL FLOW INCREASES, IT WILL LIKELY HELP TO PUSH THE BOUNDARY
OFF THE COAST ALONG WITH THE DEEP MOISTURE, REDUCING THE THREAT OF
FLOOD IN OUR REGION.

WE WILL KEEP A LOW CHANCE OR SLIGHT CHANCE OF PRECIPITATION IN
THE FORECAST FOR THURSDAY AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. THE BOUNDARY SHOULD PASS THOUGH OUR REGION FROM LATE
THURSDAY NIGHT INTO EARLY FRIDAY WITH A DECREASE IN HUMIDITY
FOLLOWING FOR FRIDAY INTO SATURDAY.

WITH ANOTHER COLD FRONT APPROACHING FROM THE WEST OVER THE
WEEKEND, WE HAVE INCLUDED A SLIGHT OR LOW CHANCE OF SHOWERS,
MAINLY FOR SUNDAY.

TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL
DURING THE PERIOD FROM TUESDAY THROUGH SUNDAY.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

EXTENSIVE MOISTURE AND CLOUDINESS WILL CONTINUE TO INTERFERE WITH
FLYING CONDITIONS THROUGH TONIGHT. THE VISIBILITIES SHOULD REMAIN
MOSTLY IN THE VFR OR MVFR RANGES, HOWEVER THESE WILL TEND TO
QUICKLY LOWER DURING DOWNPOURS. WITH PERSISTENT EAST TO SOUTHEAST
WINDS AND MID TO HIGH CLOUDS LIMITING SURFACE HEATING ON THE LOWER
CLOUDS, CONDITIONS WILL BE SOMEWHAT SLOW TO IMPROVE BUT SHOULD BECOME
VFR DURING MUCH OF THE AFTERNOON. THERE WILL BE SHOWERS AND
ISOLATED THUNDERSTORMS TODAY, WITH THE MOST NUMEROUS THUS FAR
MAINLY FROM THE KPHL AREA ON SOUTHWESTWARD. THESE ARE TENDING TO
PRODUCE LOCALLY VERY HEAVY RAIN, WHICH WILL KNOCK THE VISIBILITIES
DOWN TO NEAR 1SM FOR A TIME.

THE SHOWERS MAY TEND TO TAPER OFF FOR A TIME THIS EVENING, BEFORE
INCREASING ONCE AGAIN LATE. THE WEALTH OF MOISTURE ALONG WITH AN
ONSHORE FLOW WILL CONTINUE TO RESULT IN LOWER CEILINGS WITH EVEN
SOME REDUCTION IN THE VISIBILITIES.

OUTLOOK...
TUESDAY THROUGH WEDNESDAY...SHOWERS LIKELY WITH A CHANCE OF
THUNDERSTORMS. THERE IS THE POTENTIAL FOR PERIODS OF MODERATE TO
HEAVY RAIN ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR
CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG,
HAZE AND LOW CLOUDS.

WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A LOW CHANCE OF
SHOWERS AND THUNDERSTORMS. MVFR OR IFR CONDITIONS ARE ALSO
POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS.

THURSDAY NIGHT AND FRIDAY...MAINLY VFR.

&&

.MARINE...
WINDS HAVE BEGUN TO INCREASE FROM THE ESE AND ARE EXPECTED TO
INCREASE A BIT MORE DURG TODAY. THESE WINDS ARE ASSOCD WITH WEAK
HIGH PRES BUILDING IN FROM THE NE TODAY. SEAS NOW 2-3 FEET OVER THE
COASTAL WATERS ARE ALSO FCST TO INCR TO 3 TO 4 FT TODAY.

WINDS SHOULD BECOME SLY BY LATE TONIGHT AS THE HIGH PRES RETREATS
AND LOW PRES SLOWLY APPROACHES FROM THE W. SEAS WILL REMAIN AROUND
3 TO 4 FEET. SCATTERED SHOWERS WITH HEAVY RAIN WILL LIMIT VSBYS
AND PRODUCE LOCALLY STRONGER WINDS.

OUTLOOK...
A WARM FRONT IS FORECAST TO LIFT SLOWLY OVER THE COASTAL WATERS
OF NEW JERSEY AND DELAWARE ON TUESDAY WITH ANOTHER FRONTAL
BOUNDARY ARRIVING FROM THE WEST ON WEDNESDAY NIGHT. A COLD FRONT
FROM THE NORTHWEST IS ANTICIPATED FOR EARLY FRIDAY. NEVERTHELESS,
WIND SPEEDS AND GUSTS SHOULD REMAIN LESS THAN 25 KNOTS THROUGH THE
PERIOD.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTAL WATERS OF DELAWARE AND NEW JERSEY
FROM TUESDAY THROUGH FRIDAY. WAVE HEIGHTS ON OUR OCEAN WATERS MAY
BUILD TO 5 FEET OR GREATER DURING THAT PERIOD WITH A SMALL CRAFT
ADVISORY POSSIBLE.

&&

.HYDROLOGY...
A RATHER MOIST AIRMASS WILL REMAIN OVER THE AREA DURING THE NEXT
COUPLE OF DAYS AS A SOUTHEASTERLY LOW-LEVEL FLOW CONTINUES. IN
ADDITION, THE REMNANTS OF ISSAC WILL CONTINUE TO ARRIVE ESPECIALLY
TUESDAY INTO WEDNESDAY. THE PW VALUES NEAR 2 INCHES TODAY ARE
FORECAST TO INCREASE, FROM SOUTHWEST TO NORTHEAST, TO NEAR 2.25
INCHES TONIGHT AND TUESDAY. THIS WILL RESULT IN LOCALLY VERY HEAVY
RAIN ALONG WITH FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS. IF
THE HEAVY RAIN BECOMES FOCUSED WITHIN A WATERSHED, SOME OF OUR
QUICKER RESPONDING WATERWAYS COULD HAVE SOME FLOODING. THIS WILL
CONTINUE TO BE MONITORED, BUT FOR NOW WILL HOLD OFF ON A FLASH
FLOOD WATCH AND CONTINUE A MENTION IN THE HAZARDOUS WEATHER OUTLOOK.
THIS WILL BE REVISITED LATER TODAY.

&&

.RIP CURRENTS...
LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO NEXT
WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH
RISK OF RIP CURRENTS IS ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE/IOVINO
NEAR TERM...GORSE
SHORT TERM...AMC
LONG TERM...IOVINO
AVIATION...AMC/GORSE/IOVINO
MARINE...AMC/IOVINO
HYDROLOGY...GORSE
RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 3, 4:38 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 AM EDT MON SEP 3 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-040845-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
438 AM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE FROM TUESDAY
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-040845-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
438 AM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO NEXT
WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH
RISK OF RIP CURRENTS IS ANTICIPATED.

LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE FROM TUESDAY
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-040845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
438 AM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 3, 10:28 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 AM EDT MON SEP 3 2012

NJZ018-019-022-027-PAZ068-069-071-031530-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SOUTHEASTERN BURLINGTON NJ-
1028 AM EDT MON SEP 3 2012

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT CAMDEN...BUCKS...
MONTGOMERY...PHILADELPHIA...BURLINGTON AND ATLANTIC COUNTIES...

AT 1023 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 3 MILES EAST
OF CAMDEN TO 21 MILES NORTHEAST OF VINELAND...MOVING NORTH AT 10 MPH.
THE SHOWERS WILL BE NEAR MERCHANTVILLE...PENNSAUKEN...CENTER CITY...
GREENTREE AROUND 1035 AM...KENSINGTON...ATSION...EVESHAM...MARLTON
AROUND 1040 AM...PHILADELPHIA AND MAPLE SHADE AROUND 1045 AM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 4037 7505 3998 7450 3957 7472 4006 7526

ROBERTSON
Special weather statement, Sep 3, 11:27 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 AM EDT MON SEP 3 2012

MDZ015-019-031630-
QUEEN ANNE'S MD-TALBOT MD-
1127 AM EDT MON SEP 3 2012

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT QUEEN ANNE'S AND
TALBOT COUNTIES...

AT 1123 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 36 MILES SOUTHEAST OF BALTIMORE...MOVING NORTH AT
15 MPH. THE THUNDERSTORM WILL BE NEAR ROMANCOKE AROUND 1145 AM...
STEVENSVILLE SOUTH...CHESTER AROUND NOON...STEVENSVILLE AND
QUEENSTOWN AROUND 1215 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY GUSTY WINDS WILL
ALSO OCCUR WITH THIS STORM.

LAT...LON 3882 7632 3884 7638 3904 7633 3899 7627
      3898 7620 3907 7618 3906 7608 3883 7619
      3893 7623 3894 7624 3890 7625 3892 7628
      3889 7627 3890 7632 3884 7635 3883 7630
      3887 7625 3881 7621 3873 7625 3875 7639

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 6:05 AM EDTAreal Flood AdvisoryPHISalem3 hr
Sep 3, 8:05 AM EDTAreal Flood AdvisoryPHICamden, Gloucester3 hr
Sep 3, 8:57 AM EDTAreal Flood WarningPHIAtlantic, Camden, Gloucester2 hr
Sep 3, 10:28 AM EDTSpecial Weather StatementPHIBurlington, Camden62 min
Sep 3, 11:14 AM EDTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Sep 3, 3:00 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Mercer, Salem49 hr
Sep 3, 3:47 PM EDTSpecial Marine WarningPHI58 min
Sep 3, 3:50 PM EDTSpecial Weather StatementPHICumberland, Salem55 min
Sep 3, 3:58 PM EDTAreal Flood AdvisoryPHISalem3 hr
Sep 3, 4:39 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland, Gloucester, Salem66 min
Sep 3, 4:59 PM EDTAreal Flood AdvisoryPHICumberland116 min
Sep 3, 5:44 PM EDTSpecial Marine WarningPHI31 min
Sep 3, 5:45 PM EDTSpecial Weather StatementPHIAtlantic60 min
Sep 3, 6:25 PM EDTAreal Flood AdvisoryPHIAtlantic, Ocean2 hr
Sep 3, 6:28 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May103 min
Sep 3, 6:49 PM EDTSmall Craft AdvisoryPHI3 hr
Sep 3, 7:29 PM EDTAreal Flood AdvisoryPHIAtlantic115 min
Sep 3, 12:24 AM EDTAreal Flood AdvisoryPHIChester, Delaware3 hr
Sep 3, 12:58 AM EDTFlash Flood WarningPHIChester, Delaware5 hr
Sep 3, 4:19 AM EDTRiver Flood WarningPHIDelaware91 min
Sep 3, 4:44 AM EDTAreal Flood AdvisoryPHIChester, Montgomery3 hr
Sep 3, 6:24 AM EDTAreal Flood WarningPHIChester4 hr
Sep 3, 8:23 AM EDTFlash Flood WarningPHIDelaware82 min
Sep 3, 9:15 AM EDTFlash Flood WarningPHIChester, Delaware, Montgomery3 hr
Sep 3, 12:04 PM EDTAreal Flood WarningPHIChester4 hr
Sep 3, 2:44 PM EDTAreal Flood AdvisoryPHIChester119 min
Sep 3, 5:27 PM EDTAreal Flood WarningPHIDelaware3 hr
Sep 3, 6:41 PM EDTRiver Flood WarningPHIDelaware2 hr
Sep 3, 7:31 AM EDTFlash Flood WarningPHINew Castle2 hr
Sep 3, 1:42 PM EDTSpecial Weather StatementPHISussex93 min
Sep 3, 1:48 PM EDTAreal Flood AdvisoryPHIKent, New Castle3 hr
Sep 3, 1:53 PM EDTAreal Flood AdvisoryPHIKent, New Castle3 hr
Sep 3, 2:19 PM EDTAreal Flood AdvisoryPHISussex114 min
Sep 3, 2:39 PM EDTSpecial Weather StatementPHINew Castle66 min
Sep 3, 3:14 PM EDTFlash Flood WarningPHIKent, New Castle4 hr
Sep 3, 3:25 PM EDTTornado WarningPHIKent20 min
Sep 3, 11:51 AM EDTSpecial Weather StatementPHICecil54 min

Nearby

Special Weather Statements in Maryland, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.